MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC DYNAMIC LOCK RING 48MM; DURALOC IMPLANT : HIP ACETABULAR AUGMENT

DEPUY ORTHOPAEDICS, INC. 1818910 DURALOC DYNAMIC LOCK RING 48MM; DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Catalog Number 124948000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 05/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that there was eccentric poly wear of duraloc liner; surgeon revised with new duraloc poly.Endurance cemented stem loosened intra-operatively while attempting to dislocate femoral head.Surgeon stated he did not think the stem was loose before the procedure.Doi: unknown; dor: (b)(6) 2019, right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
DURALOC DYNAMIC LOCK RING 48MM
Common Device Name
DURALOC IMPLANT : HIP ACETABULAR AUGMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8651192
Report Number1818910-2019-94743
Device Sequence Number16734083
Product Code JDI
UDI-Device Identifier10603295019749
UDI-Public10603295019749
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number124948000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer06/10/2019
Initial Report FDA Received Date05/29/2019
Supplement Report FDA Received Date06/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR